# SDR IXXA06SMN241S

- Difficulty date: July 28, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Misrepaired
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, EMPENNAGE RT HORIZONTAL STABILIZER  INBD L/E FWD PART WITH NON STANDARD REPAIR, XFS 141.250 - XFS 147.500.
